# SDR CALA2025011300100

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 77,233 hours, 29,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A811220
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1  Z  FLOOR SUPPORT HAS CORROSION BETWEEN STA 328 TO STA 344 LBL 61. (REF AAR N/R 9940429) REMOVED AND REPLACED DAMAGED L-1 Z FLOOR SUPPORT BETWEEN STA 328 AND STA 344 LBL 61 AS PER B737-800 SRM 51-40-02-0G-0.  REMOVED AND REPLACED DAMAGED L-12 FLOOR SUPPORT BETWEEN STA 328 AND STA 344 LBL 61 AS PER B737-800 SRM 51-40-02-0G-0.
